Jarisch-Herxheimer reaction after TB treatment of an intraocular tuberculosis

Authors

  • Abroug Nesrine
  • Khochtali Sana
  • Ksiaa Imen
  • Mahmoud Anis
  • Zaouali Sonia
  • Ben Yahia Salim
  • Khairallah Moncef

Downloads

Download data is not yet available.

References

Gupta A, Bansal R, Gupta V, Sharma A, Bambery P. Ocular signs predictive of tubercular uveitis. Am J Ophthalmol 2010;149: 562-70.

Basu S, Nayak S, Padhi TR, Das T. Progressive ocular inflammation following antitubercular therapy for presumed ocular tuberculosis in a high-endemic setting. Eye (Lond). 2013;27: 657-62

Gupta V, Bansal R, Gupta A. Continuous progression of tubercular serpiginous-like choroiditis after initiating antituberculosis treatment. Am J Ophthalmol 2011;152: 857- 63.

Cheung CM, Chee SP. Jarisch-Herxheimer reaction: paradoxical worsening of tuberculosis chorioretinitis following initiation of antituberculous therapy. Eye (Lond). 2009;23: 1472-3.

Downloads

Published

2015-08-19

Issue

Section

brief case reports